# SDR 98ZZZX1387

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N232S
- Make and model: Israel 1125
- Aircraft serial: 032
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 12337028100
- Condition: Failed
- Location: Battery
- Component: TX40112
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

NICAD BATTERY CELL HAD THERMAL RUNAWAY.
